Aiello, Valeriano

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 9.

Journal Article

Aiello, Valeriano; Baader, Sebastian (2022). Arborescence of positive Thompson links. Pacific journal of mathematics, 316(2), pp. 237-248. Mathematical Sciences Publishers 10.2140/pjm.2022.316.237

Aiello, Valeriano; Jones, Vaughan F. R. (2021). On spectral measures for certain unitary representations of R. Thompson's group F. Journal of functional analysis, 280(1), p. 108777. Elsevier 10.1016/j.jfa.2020.108777

Aiello, Valeriano; Guido, Daniele; Isola, Tommaso (2021). A spectral triple for a solenoid based on the Sierpinski gasket. Symmetry, integrability and geometry: methods and applications, 17(020) Radboud University Nijmegen 10.3842/SIGMA.2021.020

Aiello, Valeriano; Conti, Roberto; Rossi, Stefano (2021). A hitchhiker's guide to endomorphisms and automorphisms of Cuntz algebras. Rendiconti di matematica e delle sue applicazioni, 42(2), pp. 61-162. Università degli Studi di Roma

Aiello, Valeriano; Conti, Roberto; Rossi, Stefano (2021). A Fejér theorem for boundary quotients arising from algebraic dynamical systems. Annali della Scuola normale superiore di Pisa - classe di scienze, 22(1), pp. 305-313. Scuola normale superiore di Pisa 10.2422/2036-2145.201903_007

Aiello, Valeriano; Brothier, Arnaud; Conti, Roberto (2021). Jones representations of Thompson's group F arising from Temperley-Lieb-Jones algebras. International Mathematics Research Notices, 2021(15), pp. 11209-11245. Oxford University Press 10.1093/imrn/rnz240

Aiello, Valeriano; Conti, Roberto; Rossi, Stefano (2020). Normalizers and permutative endomorphisms of the 2-adic ring C*-algebra. Journal of mathematical analysis and applications, 481(1), p. 123395. Elsevier 10.1016/j.jmaa.2019.123395

Aiello, Valeriano; Conti, Roberto; Rossi, Stefano; Stammeier, Nicolai (2020). The inner structure of boundary quotients of right LCM semigroups. Indiana University mathematics journal, 69(5), pp. 1627-1661. Dept. of Mathematics, Indiana University 10.1512/iumj.2020.69.8006

Aiello, Valeriano (2020). On the Alexander theorem for the oriented Thompson group \overarrow F. Algebraic and geometric topology, 20(1), pp. 429-438. Geometry & Topology Publications 10.2140/agt.2020.20.429

This list was generated on Mon Dec 4 17:36:36 2023 CET.
Provide Feedback